66335members
349586posts
cancel
Showing results for 
Search instead for 
Did you mean: 

chemo side effect on skin breakdown

2 REPLIES 2
Highlighted
Member

Re: chemo side effect on skin breakdown

Hello

 

Thanks for posting.

 

It’s sounds like you are having difficult time at the moment and it’s understandable that you don’t want it to get any worse.

 

It’s not possible for us to say if there is anything further that may help, as it sounds like you are doing all the things your chemotherapy team have advised.  It may be best to contact your treatment team, breast care nurse or GP to discuss your symptoms, as they may want to see you before they   can offer further advice or treatment.

 

We offer a range of free supportive services that you might be interested in, including our someone like me service.  Talking to someone who has had a similar experience can be helpful and our Someone Like Me service can arrange for one of our volunteers to talk to you by email or telephone. Our volunteers have had a personal experience of breast cancer and are trained to provide support.

 

You can ring the Someone Like Me team on 0345 077 1893, or email them someone.likeme@breastcancernow.org so they can then match you to your volunteer. 

 

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential and the number is free from UK landlines and all mobile networks.

 

The number is 0808 800 6000 (Text relay prefix 18001).

 

Currently our opening hours are Monday to Friday 10am to 3pm, and we are closed on Saturdays.

 

Out of hours you can leave a message and we will call you back when we next open.

 

Best wishes

 

Louise

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Re: chemo side effect on skin breakdown

Sorry, posted without spotting it was for the nurses.

Highlighted
Member

chemo side effect on skin breakdown

I have a raw patch of skin on my labia which is about 4cm long by 1cm. It is not bleeding but the top layer of skin has come off. I have had it for several days and have antiobiotics from the GP in case of infection, though it doesn't look infected, it is raw.  I was told to have luke warm salt baths 2 x a day and unfortunately to start with I just sprinkled in salt but now I have been told to use several handfuls. It is a shame I didn't do this at the beginning. I have now had 3 baths and there is no change. I have noticed a much slighter patch on the other side but don't know if it was there before. I am patting it dry as soon as i get out of the bath. I am worried it will get worse and that peeing will become really painful. Please can you advise Is there anything else I can do?